Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 13, Issue 2, 2010

1. S.S. Dragomir
Hermite-Hadamard Type Inequalities for Convex Functions of Selfadjoint Operators in Hilbert Spaces
Abstract   PDF 
2. M.Z. Sarikaya, E. Set and M.E. Ozdemir
On New Inequalities of Simpson's Type for Convex Functions
Abstract   PDF 
3. M. Alomari and M. Darus
Some Ostrowski Type Inequalities for Quasi-Convex Functions with Applications to Special Means
Abstract   PDF 
4. M. Tunc
New Integral Inequalities for s-Convex Functions
Abstract   PDF 
5. Kuei-Lin Tseng, Shiow-Ru Hwang, and S.S. Dragomir
New Hermite-Hadamard-Type Inequalities For Convex Functions
Abstract   PDF 
6. S.S. Dragomir
Ostrowski's Type Inequalities for Holder Continuous Functions of Selfadjoint Operators in Hilbert Spaces
Abstract   PDF 
7. S.S. Dragomir
Some Ostrowski's Type Vector Inequalities for Functions of Selfadjoint Operators in Hilbert Spaces
Abstract   PDF 
8. A.G. Ghazanfari and S.S. Dragomir
Schwarz and Grüss Type Inequalities for C*-seminorms and Positive Linear Functionals on Banach *-modules
Abstract   PDF 
9. S.S. Dragomir
Ostrowski's Type Inequalities For Some Classes Of Continuous Functions Of Selfadjoint Operators In Hilbert Spaces
Abstract   PDF 
10. S.S. Dragomir
Comparison Between Functions of Slefadjoint Operators in Hilbert Spaces and Integral Means
Abstract   PDF 
11. S.S. Dragomir and M. Raissouli
Iterative Refinements of the Hermite-Hadamard Inequality, Applications to the Standard Means
Abstract   PDF 
13. S.S. Dragomir
Approximating n-Time Differentiable Functions of Selfadjoint Operators in Hilbert Spaces by Two Point Taylor's Type Expansion
   PDF 
14. S.S. Dragomir
Some Trapezoidal Vector Inequalities for Continuous Functions of Selfadjoint Operators in Hilbert Spaces
   PDF 
15. S.S. Dragomir
Gruss Type Inequalities for Some Classes of Continuous Functions of Selfadjoint Operators in Hilbert Spaces
   PDF  
Last modified: March 13 2014 16:11:18.

Navy Line